Translator Disclaimer
July 2001 Equilibrium Fluctuations for $\nabla_{\varphi}$ Interface Model
Giambattista Giacomin, Stefano Olla, Herbert Spohn
Ann. Probab. 29(3): 1138-1172 (July 2001). DOI: 10.1214/aop/1015345600

Abstract

We study the large scale space–time fluctuations of an interface which is modeled by a massless scalar field with reversible Langevin dynamics. For a strictly convex interaction potential we prove that on a large space–time scale these fluctuations are governed by an infinite-dimensional Ornstein –Uhlenbeck process. Its effective diffusion type covariance matrix is characterized through a variational formula.

Citation

Download Citation

Giambattista Giacomin. Stefano Olla. Herbert Spohn. "Equilibrium Fluctuations for $\nabla_{\varphi}$ Interface Model." Ann. Probab. 29 (3) 1138 - 1172, July 2001. https://doi.org/10.1214/aop/1015345600

Information

Published: July 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1017.60100
MathSciNet: MR1872740
Digital Object Identifier: 10.1214/aop/1015345600

Subjects:
Primary: 60K35, 82C24

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.29 • No. 3 • July 2001
Back to Top